Solvability of boundary value problems for a class of integro-differential equations on the half-axis
Differencialʹnye uravneniâ, Tome 25 (1989) no. 9, pp. 1589-1599
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_9_a17,
author = {V. V. Vlasov},
title = {Solvability of boundary value problems for a class of integro-differential equations on the half-axis},
journal = {Differencialʹnye uravneni\^a},
pages = {1589--1599},
year = {1989},
volume = {25},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_9_a17/}
}
TY - JOUR AU - V. V. Vlasov TI - Solvability of boundary value problems for a class of integro-differential equations on the half-axis JO - Differencialʹnye uravneniâ PY - 1989 SP - 1589 EP - 1599 VL - 25 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_9_a17/ LA - ru ID - DE_1989_25_9_a17 ER -
V. V. Vlasov. Solvability of boundary value problems for a class of integro-differential equations on the half-axis. Differencialʹnye uravneniâ, Tome 25 (1989) no. 9, pp. 1589-1599. http://geodesic.mathdoc.fr/item/DE_1989_25_9_a17/